# SDR DALA2021021200821

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,649 hours, 8,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DENT EXTERNAL SKIN FROM FR 30 TO FR 31 BTW STR 27L / STR 28L AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON DENT AREA LOCATED FROM FR30 TO FR31 AND BTW STR 27L TO STR 28L AT LOWER FUSELAGE AS PER ER/A 589910-14 PRI REV. 0 AND ER/A 589910-14 REV. ORIGINAL, SECTION I. FOR RE-INSPECTION SEE LOG PAGE 1727267. (1727889)
